MAUDE Adverse Event Report: ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN

ROCHE DIAGNOSTICS VANCOMYCIN; RADIOIMMUNOASSAY, VANCOMYCIN
Model Number VANCOMYCIN G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous high results were generated by a cobas 8000 c 502 module.The event involved 1 patient with vanc3 vancomycin.The provided patient's age was (b)(6) years.The patient was a female.
 
Additional Manufacturer Narrative
Summary of investigation results: since calibration and qc were acceptable, both a general reagent and instrument issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.Summary of follow up actions taken: the sample was requested for investigation but could not be provided.

Brand Name
VANCOMYCIN
Common Device Name
RADIOIMMUNOASSAY, VANCOMYCIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8556134
Report Number1823260-2019-90162
Device Sequence Number2358884
Product Code LEH
UDI-Device Identifier04015630934447
UDI-Public04015630934447
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device No Information
Device Model NumberVANCOMYCIN G3
Device Lot Number29046601
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date10/22/2019
Patient Sequence Number1